Search


Current filters:
Start a new search
Add filters:

Use filters to refine the search results.


Results 1-10 of 410 (Search time: 0.005 seconds).
Item hits:
Issue DateTitleAuthor(s)Citation
2007Investigating students' ability to transfer mathematicsBritton, Sandra; New, Peter; Roberts, Andrew; Sharma, Manjula; Mathematics & Statistics; Molecular & Microbial Bioscien; Physics; PhysicsInvestigating students' ability to transfer mathematics in Transforming a university: the scholarship of teaching and learning in practice, University of Sydney Press, 2007, pp. 127-140
2005Construction of hypergeometric solutions to the q-Painleve equationsKajiwara, K; Masuda, T; Noumi, M; Ohta, Y; Yamada, Y; Mathematics & StatisticsConstruction of hypergeometric solutions to the q-Painleve equations, International Mathematics Research Notices, vol.N/A,(24),2005,pp 1439-1463
2005Time and observables in unimodular gravityFarajollahi, Hossein; Mathematics & StatisticsTime and observables in unimodular gravity, General Relativity and Gravitation, vol.37,(2),2005,pp 383-390
2005The structure of certain rigid tensor categoriesO'Sullivan, Peter; Mathematics & StatisticsThe structure of certain rigid tensor categories, Comptes Rendus Mathematique Academie des Sciences, vol.340,(8),2005,pp 557-562
2005Singularities of plane algebraic curvesHillman, Jonathan; Mathematics & StatisticsSingularities of plane algebraic curves, Expositiones Mathematicae, vol.23,(3),2005,pp 233-254
2005Optimal perturbation for enhanced chaotic transportBalasuriya, Sanjeeva; Mathematics & StatisticsOptimal perturbation for enhanced chaotic transport, Physica D-Nonlinear Phenomena, vol.202,(3-4),2005,pp 155-176
2005A robust numerical method to study oscillatory instability of gap solitary wavesGottwald, Georg; Derks, Gianne; Mathematics & StatisticsA robust numerical method to study oscillatory instability of gap solitary waves, SIAM Journal on Applied Dynamical Systems, vol.4,(1),2005,pp 140-158
2005Bifurcations in reaction-diffusion systems in chaotic flowsGottwald, Georg; Menon, Shakti; Mathematics & Statistics; Mathematics & StatisticsBifurcations in reaction-diffusion systems in chaotic flows, Physical Review E, vol.71,(6),2005,pp 066201-1-066201-7
2005Approach for maximizing chaotic mixing in microfluidic devicesBalasuriya, Sanjeeva; Mathematics & StatisticsApproach for maximizing chaotic mixing in microfluidic devices, Physics of Fluids, vol.17,(11),2005,pp 1181031-1-1181031-4
2005Limit theorems for self-normalized large deviationWang, Qiying; Mathematics & StatisticsLimit theorems for self-normalized large deviation, Electronic Journal of Probability, vol.10,(38),2005,pp 1260-1285